# SDR ABXA2023040550

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 93,033 hours, 28,835 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES DISCONNECTED ON TAKE OFF ROLL. LOW SPEED ABORT. AIRCRAFT EXITED RUNWAY AND CONTACTED MAINTENANCE CONTROL. AUTO THROTTLE SYSTEM WAS DEFERRED BY THE CREW PER MEL 22-30-1A.  AIRCRAFT RETURNED TO SERVICE.
